# SDR IPXA09M55616

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Part number: ARB77404
- Part serial: NSN
- Condition: Eroded
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER WINGLET CAP HAS EROSION.  REPAIRED IAW EO MD11-5720-32859-A.
